# SDR 2008UALA05416

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 48,261 hours, 17,545 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Emergency Call
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY CALL GOING OFF BY ITSELF.
